MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655B
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The adverse event/product problem has been updated based on new information from the clinical assessment that was performed by the clinical expert.The adverse event/product problem filed has been changed from both to an adverse event only.The information provided by the clinical expert stated that information provided and available, no device malfunction or failure to perform to manufacturer declared specifications has been found with the sensor pca being replaced preventatively.As such, no device cause and/or contribution to the patient adverse event has been found.The clinical disposition of serious injury remains as stands.
 
Event or Problem Description
The manufacturer received information alleging a patient experienced a "low inspiratory pressure" alarm and the pressure did not increase while using a trilogy 100 device.The patient's mother informed a sales representative that the pressure did not increase although the circuit, and the patient's saturation level had temporarily dropped to sixty-four percent (64%).The sales representative simultaneously contacted the hospital, then advise the patient's mother to use the ambu bag and call an ambulance if needed.The sales representative was informed that the patient had taken a bath, and the pressure had not decreased after that.The sales representative arrived at the patient's home, but no one was home.The patient's father arrived shortly afterwards and informed the sales representative that the patient was taken to the hospital.The sales representative arrived at the hospital, and the patient did not use a ventilator.The patient's saturation level recovered by the nurse using an ambu bag.The device was replaced with another model.As a precaution, hospitalization was continued.The sales representative informed the physician that the set pressure was being delivered, as confirmed by the manometer measurement.The physician stated that it is unclear whether the cause is related to the device or the patient's condition.The patient's oxygen saturation (spo2) is usually between ninety-eight to ninety-nine percent (98%-99%).The device was removed from the patient during bathing.During that time, the device was turned off, and the circuit was left open; it was not connected to a test lung.The pressure value is normally between around fifteen (15) and twenty (20), but at this time of the event it was approximately eight (8).The patient did recover and was discharged.The device settings during the event were reported to be circuit type was active pap, mode set for vcv ac, flow pattern square, tidal volume at four hundred forty milliliter (440 ml), respiratory rate at seventeen (17) bpm, inspiratory time at 1.2 sec, peep at two (2), trigger type at flow, trigger sensitivity at four (4) lpm, flow cycle at zero percent (0%), circuit disconnect at five (5) sec, high inspiratory pressure at thirty (30) hpa, and low inspiratory pressure at eight (8) hpa.During the event, the patient was (list intervention and outcome).The trilogy 100 device was returned to the manufacturer service center for evaluation.The manufacturer service technician was not able to reproduce the reported issue during a functional testing of the device.During the evaluation it was noted that the error log indicated the low inspiratory pressure alarm along with a circuit inspection alarm for this device.The manufacture service inspected the device after it was disassembled and no abnormalities were found on the device.The manufacturer's service technician alleged a there was a temporarily malfunction in the sensor printed circuit assembly (pca) to have cause this issue to occur on the device.In conclusion, the device's sensor pca was replaced to address the issue.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24189828
Report Number2518422-2026-003300
Device Sequence Number20835577
Product Code CBK
UDI-Device Identifier00606959052345
UDI-Public(01)00606959052345
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1054655B
Device Catalogue Number1054655B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale